About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 697013, 21 pages
http://dx.doi.org/10.1155/2012/697013
Research Article

A New Approach for Linear Eigenvalue Problems and Nonlinear Euler Buckling Problem

Department of Mathematics, Faculty of Science, Dokuz Eylul University, 35160 Tinaztepe, Buca, Izmir, Turkey

Received 12 March 2012; Accepted 11 April 2012

Academic Editor: Allaberen Ashyralyev

Copyright © 2012 Meltem Evrenosoglu Adiyaman and Sennur Somali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meltem Evrenosoglu Adiyaman and Sennur Somali, “A New Approach for Linear Eigenvalue Problems and Nonlinear Euler Buckling Problem,” Abstract and Applied Analysis, vol. 2012, Article ID 697013, 21 pages, 2012. doi:10.1155/2012/697013